# SDR QXEA0102030

- Difficulty date: December 9, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 24 hours, 15 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: 47388904
- Part serial: 1013
- Condition: Faulty
- Location: Cargo Bay
- Part time: 31 hours, 31 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDX- FIRE SYSTEM FAULT MESSAGE.  REMOVED AND REPLACED FIDEEX CONTROL UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
